Volgen
Mark Veraar
Mark Veraar
TU Delft (Netherlands)
Geverifieerd e-mailadres voor tudelft.nl - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Analysis in Banach Spaces: Volume I: Martingales and Littlewood-Paley Theory
T Hytönen, J van Neerven, M Veraar, L Weis
Ergebnisse der Mathematik und ihrer Grenzgebiete. Springer, 2016
649*2016
Stochastic integration in UMD Banach spaces
J Van Neerven, MC Veraar, L Weis
The Annals of Probability 35 (4), 1438-1478, 2007
2542007
Analysis in Banach Spaces: Volume II: Probabilistic Methods and Operator Theory
T Hytönen, J Van Neerven, M Veraar, L Weis
Ergebnisse der Mathematik und ihrer Grenzgebiete. Springer, 2018
244*2018
Stochastic evolution equations in UMD Banach spaces
JMAM van Neerven, MC Veraar, L Weis
Journal of Functional Analysis 255 (4), 940-993, 2008
1802008
The stochastic Fubini theorem revisited
M Veraar
Stochastics An International Journal of Probability and Stochastic Processes …, 2012
1512012
STOCHASTIC MAXIMAL L p -REGULARITY
J Van Neerven, M Veraar, L Weis
The Annals of Probability, 788-812, 2012
1182012
Itō's formula in UMD Banach spaces and regularity of solutions of the Zakai equation
Z Brzeźniak, JMAM van Neerven, MC Veraar, L Weis
Journal of Differential Equations 245 (1), 30-58, 2008
1112008
Maximal -Regularity for Stochastic Evolution Equations
J Van Neerven, M Veraar, L Weis
SIAM Journal on Mathematical Analysis 44 (3), 1372-1414, 2012
982012
Stochastic integration in Banach spaces–a survey
J Van Neerven, M Veraar, L Weis
Stochastic Analysis: A Series of Lectures: Centre Interfacultaire Bernoulli …, 2015
732015
Nemirovski's inequalities revisited
L Dümbgen, SA Van De Geer, MC Veraar, JA Wellner
The American Mathematical Monthly 117 (2), 138-160, 2010
672010
Sharp embedding results for spaces of smooth functions with power weights
M Meyries, M Veraar
arXiv preprint arXiv:1112.5388, 2011
622011
Pointwise multiplication on vector-valued function spaces with power weights
M Meyries, M Veraar
Journal of Fourier Analysis and Applications 21, 95-136, 2015
482015
Maximal regularity for non-autonomous equations with measurable dependence on time
C Gallarati, M Veraar
Potential Analysis 46, 527-567, 2017
442017
Regularity of Gaussian white noise on the d-dimensional torus
M Veraar
arXiv preprint arXiv:1010.6219, 2010
442010
Traces and embeddings of anisotropic function spaces
M Meyries, MC Veraar
Mathematische Annalen 360 (3), 571-606, 2014
432014
On the Stochastic Fubini Theorem in Infinite Dimensions
J Van Neerven, MC Veraar
Stochastic Partial Differential Equations and Applications-VII, 323, 2005
432005
Non-autonomous stochastic evolution equations and applications to stochastic partial differential equations
MC Veraar
Journal of Evolution Equations 10 (1), 85-127, 2010
402010
On Besov regularity of Brownian motions in infinite dimensions
T Hytonen, M Veraar
Probabability and Mathematical Statistics 28 (1), 143-162, 2008
392008
Embedding vector‐valued Besov spaces into spaces of γ‐radonifying operators
N Kalton, J Van Neerven, M Veraar, L Weis
Mathematische Nachrichten 281 (2), 238-252, 2008
352008
Nonlinear parabolic stochastic evolution equations in critical spaces Part I. Stochastic maximal regularity and local existence
A Agresti, M Veraar
Nonlinearity 35 (8), 4100, 2022
342022
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20